Počet záznamů: 1

Smooth dependence on data of solutions and contact regions for a Signorini problem

  1. 1.
    0357509 - MU-W 2011 RIV GB eng J - Článek v odborném periodiku
    Eisner, Jan - Kučera, Milan - Recke, L.
    Smooth dependence on data of solutions and contact regions for a Signorini problem.
    Nonlinear Analysis: Theory, Methods & Applications. Roč. 72, 3-4 (2010), s. 1358-1378 ISSN 0362-546X
    Grant CEP: GA AV ČR IAA100190506
    Klíčová slova: smooth dependence on date * Signorini problem * variational inequality
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.279, rok: 2010

    We prove that the solutions to a 2D Poisson equation with unilateral boundary conditions of Signorini type as well as their contact intervals depend smoothly on the data. The result is based on a certain local equivalence of the unilateral boundary value problem to a smooth abstract equation in a Hilbert space and on an application of the Implicit Function Theorem to that equation.
    Trvalý link: http://hdl.handle.net/11104/0195771